MathSciNet Relay Station
MathSciNet bibliographic data
MR1147121 (93d:62056) 62G05
Chaudhuri, Probal Global nonparametric estimation of conditional quantile functions and their derivatives. J. Multivariate Anal. 39 (1991), no. 2, 246–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement